Alert archive / Indiana / Gale Warnings in 2012
Gale Warning 20, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Oct 11, 2012, 4:50 AM EDT. It took effect at Oct 11, 2012, 8:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 4:50 AM EDT (08:50 UTC)
- In effect from
- Oct 11, 2012, 8:00 AM EDT
- Expired
- Oct 11, 2012, 5:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
115 WHUS73 KIWX 110850 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 AM EDT THU OCT 11 2012 LMZ043-046-111700- /O.UPG.KIWX.SC.Y.0070.000000T0000Z-121012T2100Z/ /O.NEW.KIWX.GL.W.0020.121011T1200Z-121011T2100Z/ /O.NEW.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 450 AM EDT THU OCT 11 2012 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
928 WHUS73 KIWX 111505 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1105 AM EDT THU OCT 11 2012 LMZ043-046-112315- /O.CON.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/ /O.CON.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1105 AM EDT THU OCT 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH 5 PM EDT FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
307 WHUS73 KIWX 111956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EDT THU OCT 11 2012 LMZ043-046-120400- /O.CON.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/ /O.CON.KIWX.SC.Y.0071.121011T2100Z-121012T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EDT THU OCT 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TODAY. VEERING NORTH 15 TO 25 KNOTS TONIGHT. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
967 WHUS73 KIWX 112123 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 523 PM EDT THU OCT 11 2012 LMZ043-046-120900- /O.EXP.KIWX.GL.W.0020.000000T0000Z-121011T2100Z/ /O.CON.KIWX.SC.Y.0071.000000T0000Z-121012T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 523 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: SOUTHWEST 20 TO 30 KNOTS VEERING NORTH 15 TO 25 KNOTS TONIGHT. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 11, 3:45 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 11, 3:45 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 345 AM EDT THU OCT 11 2012 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT MAIN STORY TODAY WILL BE BREEZY CONDITIONS AND WARMER TEMPERATURES AS LOW LEVEL SOUTHWEST FLOW DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. WV IMAGERY SHOWS A WEAK AND HIGHLY SHEARED SHORTWAVE CURRENTLY JUST NORTH OF MINNESOTA THAT WILL DIVE SOUTHEAST ACROSS THE NORTHERN GREAT LAKES TONIGHT. THIS WILL SEND A WEAK COLD FRONT THROUGH OUR AREA AROUND 03Z THIS EVENING. MEANWHILE...CENTER OF 1026 MB SURFACE HIGH WILL SLOWLY DRIFT TO THE MIDATLANTIC REGION. RESULTING INCREASE IN PRESSURE GRADIENT WILL BRING STRONG SOUTHWESTERLY WINDS TO THE AREA TODAY. BUFR SOUNDINGS ALSO SHOW MIXING HEIGHTS CLIMBING TO ROUGHLY 875MB UNDER MOSTLY SUNNY SKIES. WIND SPEEDS IN THIS LAYER ARE ON THE ORDER OF 25-30 KTS AND SHOULD HAVE LITTLE DIFFICULTY MIXING DOWN TO THE SURFACE AS DAYTIME HEATING COMMENCES. WARM AIR ADVECTION WILL PUSH 925MB TEMPS TO ALMOST 10C BY LATE THIS AFTERNOON...SUPPORTING HIGHS AROUND 60F. THIS IS A VERY SIMILAR SETUP TO TUESDAY DURING WHICH THE GUIDANCE PERFORMED FAIRLY WELL SO SEE NO REASON TO DEVIATE AT THIS POINT. 00Z NWP SUITE CONTINUES TO SHOW A MAINLY DRY FRONTAL PASSAGE AS WEAK PV ANOMALY STAYS NORTHEAST OF THE AREA. HOWEVER...LOOKING AT LOW LEVEL THETA-E/RH FIELDS AND FORECAST SOUNDINGS THERE APPEARS TO BE ENOUGH MOISTURE ADVECTION AMID LOW LEVEL CONVERGENCE TO SUPPORT A CHANCE FOR A FEW ISOLATED SHOWERS. STILL THINK THE CHANCES ARE SLIM BUT NOT COMFORTABLE WITH A COMPLETELY DRY FORECAST AND HAVE THEREFORE ADDED SLIGHT CHANCE MENTION TO OUR NORTHERN COUNTIES. TIMING OF FRONTAL PASSAGE WILL ALLOW SOME COLDER AIR TO FILTER INTO THE AREA BY LATE TONIGHT. EXPECT LOWS TO DROP INTO THE MID 30S ACROSS THE NORTH WHILE STAYING AROUND 40F OVER THE SOUTH. BENIGN...ALBEIT SOMEWHAT CHILLY...CONDITIONS WILL RETURN FOR FRIDAY AND FRIDAY NIGHT AS SURFACE HIGH PRESSURE MOVES DIRECTLY OVER THE AREA. THERMAL TROUGH IS NOT QUITE AS IMPRESSIVE AS YESTERDAYS AND WE STILL MANAGED TO GET INTO THE LOW 50S. 850MB TEMPS AROUND -2C AND MOSTLY SUNNY SKIES WILL GIVE US HIGHS GENERALLY IN THE MID 50S. THIS HIGH WILL QUICKLY MOVE EASTWARD AND SOUTHWEST FLOW WILL DEVELOP BY LATE FRIDAY NIGHT. THIS WILL KEEP OVERNIGHT LOWS IN THE MID TO UPPER 30S...STILL SLIGHTLY BELOW CLIMO. && .LONG TERM...SATURDAY THROUGH WEDNESDAY TRANSITION OF BLOCKING FLOW ACROSS WESTERN CONUS/EASTERN PACIFIC AND APPROACH OF CUT-OFF UPPER LOW WILL BE THE MAIN FOCUS FOR SATURDAY/SUNDAY. SFC ANTICYCLONE WILL CONTINUE TO RETREAT TO THE EAST SATURDAY ALLOWING A STRENGTHENING SOUTHWESTERLY LOW LEVEL WIND FIELD TO DEVELOP WITH MOST GUIDANCE INCREASING 850 HPA WINDS TO AROUND 50 KNOTS IN THE AFTERNOON. STRONG LOW LEVEL MOISTURE ADVECTION WILL ACCOMPANY THIS LOW LEVEL JET WITH 850 HPA SPECIFIC HUMIDITIES INCREASING FROM 2-3 G/KG EARLY SATURDAY MORNING...TO 8-10 G/KG BY AFTERNOON. SEVERAL WEAK SHORT WAVES ARE EXPECTED TO EMANATE FROM CENTRAL ROCKIES UPPER TROUGH...WITH A MORE FAVORABLE TRACK TO THE WEST AND NORTH OF THE AREA FROM NORTHERN ILLINOIS INTO LOWER MICHIGAN. FAIRLY DECENT ISENTROPIC SURGE AND INCREASING UPPER FORCING SHOULD SUPPORT FAIRLY LARGE AREA OF RAIN WITH SOME EMBEDDED THUNDER LIKELY CLIPPING FAR NORTHWEST PORTIONS OF THE AREA SATURDAY MORNING WHERE HAVE MAINTAINED LIKELY POPS THROUGH THE DAY. PRECIP POTENTIAL REMAINS MUCH MORE UNCERTAIN ACROSS SOUTHEAST HALF OF THE AREA MORE DIVORCED FROM MID/UPPER LEVEL FORCING. THUS...HAVE MAINTAINED A FAIRLY SHARP NW-SE POP GRADIENT SATURDAY FROM LIKELY EXTREME NORTHWEST TO SLIGHT OR NON MENTIONABLE POPS FAR SOUTHEAST. MILDER TEMPS IN STORE FOR SATURDAY DESPITE INCREASING CLOUD COVER WITH MID 60S NORTHEAST TO LOWER TO MID 70S FAR SOUTHWEST. AFTER INITIAL ISENTROPIC/WAA PRECIP CHANCES SATURDAY...FOCUS FOR LATE AFTERNOON/EVENING WILL LIKELY SHIFT WELL WEST OF THE AREA IN CLOSER PROXIMITY TO MID/UPPER TROUGH AXIS KICKING OUT OF THE CENTRAL PLAINS APPROACHING THE MID MS RIVER VALLEY. SOME INTERESTING TRENDS IN MODEL GUIDANCE PAST 24 HOURS WITH GFS NOW HAVING JOINED THE SLOWER CONSENSUS...ALTHOUGH NOW PUTTING MORE EMPHASIS ON MORE AGGRESSIVE DIGGING ON SOUTHERN PERIPHERY OF THIS TROUGH IN COMPARISON TO MOST OTHER GUIDANCE...AND ESPECIALLY TO THE 00Z GEM WHICH DOES NOT DIG THIS TROUGH NEARLY AS MUCH. ECMWF APPEARS TO BE SOMEWHERE IN BETWEEN THESE TWO IDEAS...BUT MORE WEIGHTED TO THE GFS. HAVE GENERALLY FOLLOWED THE LEAD OF HPC IN TRENDING TO A GEFS MEAN/ECMWF BLEND FOR THIS FORECAST GIVEN THE REMAINING SPREAD IN SOLUTIONS. ALL IN ALL...THIS DOES NOT CHANGE GOING FORECAST SIGNIFICANTLY. MORE VIGOROUS CONVECTION STILL ANTICIPATED ACROSS MID MS RIVER VALLEY LATE AFTERNOON/EARLY EVENING...EVENTUALLY APPROACHING THE SOUTHERN GREAT LAKES/OHIO RIVER VALLEY LATE SATURDAY NIGHT INTO SUNDAY MORNING. MORE LIMITED INSTABILITY WITH EASTERN EXTENT (MUCAPES ON ORDER OF 100-200 J/KG ACROSS LOCAL AREA) AND UNFAVORABLE DIURNAL TIMING SUGGESTS CONVECTION SHOULD TEND TO BE IN WEAKENING MODE. HOWEVER...GIVEN VERY STRONG LOW/MID LEVEL WIND FIELD...WOULD NOT TAKE MUCH FOR ANY CONVECTIVE ACTIVITY TO MIX DOWN SOME LOCALLY HIGHER GUSTS AND WILL LIKELY CONTINUE THIS MENTION IN THIS MORNINGS HWO. WITH ELEVATED MIXED LAYER/CAPPING ADVECTING NORTHWARD ACROSS MUCH OF THE AREA LATE SATURDAY AFTERNOON/EVENING...ONLY TWEAK TO PREVIOUS FORECAST FOR SATURDAY NIGHT WAS TO CONCENTRATE HIGHER POPS FOR THE OVERNIGHT PERIOD GIVEN LATEST GUIDANCE TRENDS. OPTED TO MAINTAIN HIGH CHANCE POPS FOR SUNDAY...ALTHOUGH ONCE AFOREMENTIONED SPREAD BECOMES RESOLVED...MAY NEED TO CONTINUE TO BOOST POPS UP AT LEAST FOR FIRST PART OF SUNDAY FOR PORTIONS OF THE AREA. SOME WEAK SFC BASED INSTABILITY IS POSSIBLE SUNDAY AND HAVE MAINTAINED ISOLD THUNDER MENTION. COOLER CONDITIONS TO WORK IN BEHIND THE FRONT FOR MONDAY...WITH TREND TO LESS AMPLIFIED FLOW THROUGH TUESDAY WITH A MODERATING TREND. SEVERAL WEAK SHORT WAVES WILL LIKELY BE RIPPLING THROUGH NORTHERN PLAINS/UPPER GREAT LAKES AND A PERIOD OF ENHANCED LOW/MID LEVEL WAA LOOKS TO AFFECT AREA MONDAY NIGHT/EARLY TUESDAY THAT COULD BRING SOME -RA TO PORTIONS OF THE AREA. GIVEN WEAK FORCING SIGNALS HOWEVER...WILL KEEP THIS PERIOD DRY AND MAINTAIN PREVIOUS POPS TUE NIGHT/WED WHEN A MORE VIGOROUS EASTERN PACIFIC JET CARVES OUT A MORE PRONOUNCED UPPER TROUGH FOR MID WEEK. OMITTED THUNDER FOR NOW GIVEN FAIRLY LIMITED DURATION OF SIGNIFICANT MOISTURE RETURN...BUT EVENTUALLY MAY NEED TO CONSIDER ADDITION OF THUNDER DEPENDING ON TRACK/AMPLITUDE OF THIS WAVE. && .AVIATION...06Z TAFS VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD AS DRY SOUTHWEST FLOW DEVELOPS TODAY AHEAD OF AN APPROACHING COLD FRONT. TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW OVER THE NORTHERN GREAT LAKES AND HIGH PRESSURE OVER THE MIDATLANTIC WILL BRING STRONG SOUTHWESTERLY WINDS TODAY. GOOD SOLAR INSOLATION WILL PROMOTE RELATIVELY DEEP MIXING HEIGHTS WITH GUSTS UP TO 30KTS EXPECTED TO MIX DOWN TO THE SURFACE. COLD FRONT WILL PASS THROUGH THE AREA LATE IN THE TAF PERIOD WITH LITTLE IMPACT. ATMOSPHERE APPEARS TOO DRY TO SUPPORT ANYTHING MORE THAN AN ISOLATED SHOWER WITH CEILINGS AOA 4 KFT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT FRIDAY FOR LMZ043-046. && SHORT TERM...AGD LONG TERM...MARSILI AVIATION...AGD
Hazardous weather outlook, Oct 10, 5:32 AM EDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 532 AM EDT WED OCT 10 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 532 AM EDT WED OCT 10 2012 /432 AM CDT WED OCT 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A FEW OF THE THUNDERSTORMS SATURDAY NIGHT INTO EARLY SUNDAY MORNING COULD PRODUCE STRONG GUSTY WINDS AND AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 532 AM EDT WED OCT 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH THURSDAY EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AGAIN LATE THURSDAY NIGHT INTO FRIDAY MORNING...AND ONCE AGAIN FOR THE UPCOMING WEEKEND. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A FEW OF THE THUNDERSTORMS SATURDAY NIGHT MAY PRODUCE STRONG GUSTY WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 4:50 AM EDT | Small Craft Advisory | IWX | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.